# SDR MWEA98721

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448521
- Condition: Misrepaired
- Location: Bs 503
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 503 BETWEEN LONG 28R AND 28L HAS PREVIOUS REPAIR THAT DOES NOT MEET SRM REQUIREMENTS.  INSTALLED PROPER SPLICE REPAIR IAW SRM.
